Urmăriți
Michal Feckan
Michal Feckan
Adresă de e-mail confirmată pe fmph.uniba.sk - Pagina de pornire
Titlu
Citat de
Citat de
Anul
On the new concept of solutions and existence results for impulsive fractional evolution equations
M Feèkan, JR Wang, Y Zhou
Dynamics of Partial Differential Equations 8 (4), 345-361, 2011
2472011
A survey on impulsive fractional differential equations
JR Wang, M Feèkan
Fractional Calculus and Applied Analysis 19 (4), 806-831, 2016
1942016
On recent developments in the theory of boundary value problems for impulsive fractional differential equations
JR Wang, Y Zhou, M Fec
Computers & Mathematics with Applications 64 (10), 3008-3020, 2012
1762012
Controllability of fractional functional evolution equations of Sobolev type via characteristic solution operators
M Feckan, JR Wang, Y Zhou
Journal of Optimization Theory and Applications 156 (1), 79-95, 2013
1262013
A general class of impulsive evolution equations
M Feèkan, JR Wang
Topological Methods in Nonlinear Analysis 46 (2), 915-933, 2015
1202015
Nonlocal impulsive fractional differential inclusions with fractional sectorial operators on Banach spaces
JR Wang, AG Ibrahim, M Feèkan
Applied Mathematics and Computation 257, 103-118, 2015
1082015
Presentation of solutions of impulsive fractional Langevin equations and existence results
J Wang, M Feckan, Y Zhou
The European Physical Journal Special Topics 222 (8), 1857-1874, 2013
912013
Abstract Cauchy problem for fractional differential equations
JR Wang, Y Zhou, M Fec̆kan
Nonlinear Dynamics 71 (4), 685-700, 2013
912013
On a certain type of functional differential equations
M Feèkan
Mathematica Slovaca 43 (1), 39-43, 1993
891993
Stability analysis for a general class of non-instantaneous impulsive differential equations
JR Wang, M Feèkan, Y Tian
Mediterranean Journal of Mathematics 14 (2), 1-21, 2017
832017
Periodic solutions for nonlinear evolution equations with non-instantaneous impulses
M Feèkan, JR Wang, Y Zhou
Nonautonomous Dynamical Systems 1 (1), 2014
772014
Travelling waves in Hamiltonian systems on 2D lattices with nearest neighbour interactions
M Feèkan, VM Rothos
Nonlinearity 20 (2), 319, 2007
732007
Topological degree approach to bifurcation problems
M Feèkan
Springer Science & Business Media, 2008
712008
Fractional order differential switched systems with coupled nonlocal initial and impulsive conditions
JR Wang, M Feèkan, Y Zhou
Bulletin des Sciences mathématiques 141 (7), 727-746, 2017
642017
Controllability of Sobolev type fractional evolution systems
JR Wang, M Feckan, Y Zhou
Dynamics of Partial Differential Equations 11 (1), 71-87, 2014
622014
Bifurcation and chaos in discontinuous and continuous systems
M Feèkan
Springer Science & Business Media, 2011
602011
Relaxed controls for nonlinear fractional impulsive evolution equations
JR Wang, M Feckan, Y Zhou
Journal of Optimization Theory and Applications 156 (1), 13-32, 2013
592013
Representation of a solution of the Cauchy problem for an oscillating system with two delays and permutable matrices
J Diblík, M Feèkan, M Pospičil
Ukrains’ kyi Matematychnyi Zhurnal 65 (1), 58-69, 2013
572013
Nonsmooth homoclinic orbits, Melnikov functions and chaos in discontinuous systems
F Battelli, M Feèkan
Physica D: Nonlinear Phenomena 241 (22), 1962-1975, 2012
572012
Existence, uniqueness and stability of solutions to second order nonlinear differential equations with non-instantaneous impulses
M Muslim, A Kumar, M Feèkan
Journal of King Saud University-Science 30 (2), 204-213, 2018
562018
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20